Some new results using integration of arbitrary order

Document Type : Research Paper


1 Department of Mathematics, USTO University of Oran, Algeria

2 LPAM, Faculty of SEI, UMAB, University of Mostaganem, Algeria

3 LPAM, Faculty of Exact Science and Informatics, UMAB, University of Mostaganem, Algeria


In this paper, we present recent results in integral inequality theory. Our results are based on the fractional integration in the sense of Riemann-Liouville


Volume 4, Issue 2 - Serial Number 2
October 2013
Pages 45-52
  • Receive Date: 16 May 2012
  • Revise Date: 12 January 2013
  • Accept Date: 28 January 2013